SUMUDU TRANSFORM OF PREFUNCTIONS AND ITS APPLICATIONS TO CERTAIN INTEGRAL, INTEGRO DIFFERENTIAL EQUATIONS AND INITIAL VALUE PROBLEMS IN THE BICOMPLEX SPACE.

Saved in:
Bibliographic Details
Title: SUMUDU TRANSFORM OF PREFUNCTIONS AND ITS APPLICATIONS TO CERTAIN INTEGRAL, INTEGRO DIFFERENTIAL EQUATIONS AND INITIAL VALUE PROBLEMS IN THE BICOMPLEX SPACE.
Authors: A., THIRUMALAI1 thirumalai.a2019@vitstudent.ac.in, K., MUTHUNAGAI1 muthunagai@vit.ac.in, AGARWAL, RITU2 ragarwal.maths@mnit.ac.in
Source: Mathematica Bohemica. 2026, Vol. 151 Issue 4, p635-648. 14p.
Database: Mathematics Source
FullText Links:
  – Type: pdflink
Text:
  Availability: 0
Header DbId: msf
DbLabel: Mathematics Source
An: 197351205
AccessLevel: 2
PubType: Academic Journal
PubTypeId: academicJournal
PreciseRelevancyScore: 0
IllustrationInfo
Items – Name: Title
  Label: Title
  Group: Ti
  Data: SUMUDU TRANSFORM OF PREFUNCTIONS AND ITS APPLICATIONS TO CERTAIN INTEGRAL, INTEGRO DIFFERENTIAL EQUATIONS AND INITIAL VALUE PROBLEMS IN THE BICOMPLEX SPACE.
– Name: Author
  Label: Authors
  Group: Au
  Data: <searchLink fieldCode="AR" term="%22A%2E%2C+THIRUMALAI%22">A., THIRUMALAI</searchLink><relatesTo>1</relatesTo><i> thirumalai.a2019@vitstudent.ac.in</i><br /><searchLink fieldCode="AR" term="%22K%2E%2C+MUTHUNAGAI%22">K., MUTHUNAGAI</searchLink><relatesTo>1</relatesTo><i> muthunagai@vit.ac.in</i><br /><searchLink fieldCode="AR" term="%22AGARWAL%2C+RITU%22">AGARWAL, RITU</searchLink><relatesTo>2</relatesTo><i> ragarwal.maths@mnit.ac.in</i>
– Name: TitleSource
  Label: Source
  Group: Src
  Data: <searchLink fieldCode="JN" term="%22Mathematica+Bohemica%22">Mathematica Bohemica</searchLink>. 2026, Vol. 151 Issue 4, p635-648. 14p.
PLink https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=msf&AN=197351205
RecordInfo BibRecord:
  BibEntity:
    Identifiers:
      – Type: doi
        Value: 10.21136/MB.2025.0016-25
    Languages:
      – Code: eng
        Text: English
    PhysicalDescription:
      Pagination:
        PageCount: 14
        StartPage: 635
    Titles:
      – TitleFull: SUMUDU TRANSFORM OF PREFUNCTIONS AND ITS APPLICATIONS TO CERTAIN INTEGRAL, INTEGRO DIFFERENTIAL EQUATIONS AND INITIAL VALUE PROBLEMS IN THE BICOMPLEX SPACE.
        Type: main
  BibRelationships:
    HasContributorRelationships:
      – PersonEntity:
          Name:
            NameFull: A., THIRUMALAI
      – PersonEntity:
          Name:
            NameFull: K., MUTHUNAGAI
      – PersonEntity:
          Name:
            NameFull: AGARWAL, RITU
    IsPartOfRelationships:
      – BibEntity:
          Dates:
            – D: 01
              M: 10
              Text: 2026
              Type: published
              Y: 2026
          Identifiers:
            – Type: issn-print
              Value: 08627959
          Numbering:
            – Type: volume
              Value: 151
            – Type: issue
              Value: 4
          Titles:
            – TitleFull: Mathematica Bohemica
              Type: main
ResultId 1